# SDR 20000608SH030

- Difficulty date: March 28, 2000
- Submitted: June 8, 2000
- Operation: General aviation
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bushing
- Part number: 134616P
- Condition: Worn
- Location: Tailrotor
- Part time: 107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHING TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.  (X)
